# SDR HNAA0700153

- Difficulty date: July 16, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 30,623 hours, 33,285 cycles
- Engine: Pwa PW120A
- Engine time: 37,928 hours, 42,179 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 310848501
- Condition: Sticking
- Location: Air Switch
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

UPON DESCENT INTO HHH POWER LEVERS AT FLY IDLE FLT DECK/CABIN STARTED TO FILL WITH SMOKE WITH ENGINE BLEEDS ON.  TURNED OFF BLEEDS AND SMOKE STARTED TO DISSIPATE.  CONTACTED CONTRACT MX AT 1055 WILL HEAD TO A/C ETA 10 MIN.  GOING TO LOOK AT OIL LEVELS AND RUN A/C WITH CREW TO EVAL PROBLEM.  OIL LEVELS RIGHT JUST ABOVE 1 QT LEFT 1/3 BELOW MAX LINE, GOING TO RUN A/C.  RAN A/C WITH AND WITHOUT BLEEDS, WITH NR 2 ENGINE BLEEDS OFF NO OILY SMELL.  GOING TO FERRY TO ROA TO GET SPARE A/C 826.  CHECKED BOTH ENGING OIL LEVELS RIGHT 3/4 QT AND LEFT AT 1/3 QT BELOW MAX LINE.  RAN A/C WITH CREW CONFIRMED OILY SMOKE IN BLEED SYSTEM WITH ENGINE BLEEDS ON WITH NR 2 ENGINE BLEED OFF, NO OILY SMELL (MECH SHORT SINGED).  REPLACED
